CSpace
四次函数实零点的完全判据和正定条件
冯贝叶
2006
Source Publication应用数学学报
ISSN0254-3079
Volume29Issue:3Pages:454
Abstract本文给出了四次函数实零点的完全判据和正定条件,这一结果在研究多项式系统的奇点分析和分支问题时给出了可以实用的判据.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47673
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
冯贝叶. 四次函数实零点的完全判据和正定条件[J]. 应用数学学报,2006,29(3):454.
APA 冯贝叶.(2006).四次函数实零点的完全判据和正定条件.应用数学学报,29(3),454.
MLA 冯贝叶."四次函数实零点的完全判据和正定条件".应用数学学报 29.3(2006):454.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯贝叶]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯贝叶]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯贝叶]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.